# SDR S00472102

- Difficulty date: December 5, 2000
- Submitted: August 29, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29906
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

B-18209 NR 3 ENGINE VIB 4.5, OIL TEMP 150,OIL PRESSURE 40 PSI,FOLLOW QRH PROCEDURE IFSD,ENG WINDMILL 41 MIN.A/C DIVERT TO HND.C/A:1.GRN INSP FOUND ALL 6 EA M.C.D & MAIN OIL FILTER HAD LOTS OF METAL CHIPS. ALSO FAN CASE RUBSTRIP WAS SEVERELY WORN OUT BY FAN BLADE. 2. NR 3 ENGINE WAS REPLACED BY AOG TEAM. ENG RUN UP TEST NML.
